| Catalog Number |
C1174118 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that the magnetic-guided catheter was found to be kinked immediately after being opened, even before it was used.The guidewire was also kinked when removed, rendering the catheter unusable.